Stacy, It sounds like you are in a CFS Flare. They can last days or weeks or months (sorry). I can't say for sure since I am not a Doctor. One thing I use is B 12 Sublingual. From all I have read this is the next best thing to B12 shots for energy. Since it is dissolved under the tongue it is in your blood stream within 15 minutes. Also, according to a study I read, it will stay in your system for 24 hours. It helps me to have that added boost of energy that I need everyday. Check with your Doctor & see if your Zoloft is in the category of antidepressant that has a sedating effect, my Dr took me off Paxil for that reason & put me on Celexa because it doesn't have this. Also, have you had your Vit D checked? There is a growing epidemic of Vit D deficiency & it can cause a myriad of symptoms including fatigue & sleepiness. I take a Vit D3 daily. Do any of your meds cause drowsiness? That would be a good place to start looking because we are very susceptible to these. If it says, may cause drowsiness, I can expect it to knock me out. LOL!!
I hope you can figure this out, it is so hard when no one wants to take you seriously & it is a serious thing. I can imagine how hard it is to have children to take care of. Fortunately for me, my kids were grown before I got sick. Very gentle hugs, Denise
I have: Fibromyalgia, ME/CFS, Holt-Oram Syndrome, nasal allergies, food allergies, depression, TMJ, anxiety Married to a wonderful supportive husband & between us we have 4 children & 7 grandchildren As apples of gold in silver carvings is a word spoken at the right time for it. Prov. 25:11